Kel McGowan is Kelligrafie
So it's been quite an odd week. One of those where it gets turned on its head, so to speak. Last Saturday an elderly lady fell on my bus home. Now I didn't see her fall, but I heard the thump and gasps from other travellers as I was flicking through my copy of Imagine FX magazine.
Me and the driver helped her off the bus and as it was the stop before mine, I offered to walk her home. She wanted to sit in the bus shelter and I'd noticed her leg kept going underneath her and she was very dazed. I decided the best option would be to ring her an ambulance because another lady on the bus said she'd bumped her head and she was 91 (and she was going to stagger home with all her shopping by herself!!!). She then started vomiting as well. Thankfully the bus shelter was two minutes from the local ambulance depot and two minutes from the local infirmary.
The ambulance men were very nice and escorted her to the ambulance. On Sunday I took some flowers up to her in hospital and stayed a little while. Thankfully she was ok. And I thought that was the end of the matter.
On Wednesday morning at 3:30am I woke up in absolute agony with an ear infection that had come on overnight (Cerumol ear drops - be warned). After taking the max strength cocodamol and ibuprofen available over the counter and it hadn't even scratched the pain, I went up to the hospital at 5am. Luckily A&E was empty. I did initially ask for a number for an out-of-hours doctor but the receptionist put me straight in. Got my antibiotics. Went to the doctor later for some painkillers and he gave me solpadol, which are 30/500 codiene & paracetamol as opposed to the 8/500 strength you can buy.
The rest of Wednesday I plugged away with my painkillers and antibiotics, taking them with food and plenty of water and felt better.
Thursday I started feeling sick and dizzy and had to leave work after vomiting around noon time. Threw up twice at home. Friday, thought I was ok but vomited on the way to work and 4 times at work. Had to call my mum in to cover while I went home and got an emergency appointment at the doctors. He said it was a nasty reaction to the codiene and to stop taking them.
So I was feeling really sick and nasty and awful and then I came home to this beautiful card from the old lady and her daughter. Talk about a cheer-uper!!!! The best medicine in the world.
What I'm Reading In 2017